Jump to content



Photo

Severe Fatigue And Anger Advice


  • Please log in to reply
4 replies to this topic

#1 TiredMummy

TiredMummy

    Newbie

  • Members
  • Pip
  • 3 posts

Posted 04 July 2018 - 02:20 PM

Hi everyone

I'm new here and really hoping for some advice and encouragement.

Background
I was diagnosed with severe PND after my daughter was born and put on venlafaxine over 2 years ago. After almost a year I started to develop very rapid heart beat (160bpm). After various tests the medics said this was likely to be caused by the venlafaxine and the psychiatrist changed it over gradually to Duloxetine (Cymbalta). The consensus is now that I don't need it and I believe the same-but coming off it is another thing altogether.

I saw a locum psychiatrist who said to go down to 30mg from 60mg then stop. I asked about side effects- he said it was unlikely but if I had issues to discuss with my GP.

I got down to 30mg feeling pretty grim but managed. Tried stopping 30mg and after 3 days had the most horrific symptoms- brain zaps, dizziness, shaking, mood swings.... All the stuff you guys already know. So back up to 30mg for few months. Then down to 20mg dose for few months. It was then agreed I could try the bead counting by splitting one 20mg capsule into 2 separate capsules myself.
I've been doing that for over 2 weeks now and I expected worsening side effects but finding this really really hard.

Main issues-
severe fatigue
Off the scale anger and irritation

Roughly about 10mg daily of Cymbalta

Taking EPA supplements and vit D

Would be so grateful for any advice. How long do you think these withdrawal symptoms will last? Is it my imagination or could they be getting worse after 2 weeks rather than decreasing?

When should i think about reducing further?I

Thank you so much.

#2 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 8,534 posts
  • LocationMissouri

Posted 04 July 2018 - 03:36 PM

Welcome TM

Actually that was a good routine until you got to the part about going from 30 mg to 20 mg. That is way to big a jump. Most members would go back to 30 mg and stabilize again and then bead counting. Count the number of beads in your 30 mg capsule. Drop by less than 1% a day. A slow even drop. Anytime the symptoms flair then stay at that dosage until you stabilize and then start dropping again a little slower. When you finally get down to the last 10 mg you will probably have to drop very slowly as that is the roughest time for most. Now some people wind up not having a hard time but many do so I always recommend going slow.


#3 TiredMummy

TiredMummy

    Newbie

  • Members
  • Pip
  • 3 posts

Posted 04 July 2018 - 03:50 PM

Thanks so much, fishinghat. Do you think I should go back up? Was doing ok at 20mg so maybe back up to that then down more slowly?

I absolutely hate this drug. And I am stunned by how many health professionals seem unaware of how hard it is to come off or how to do it safely. I really want to come off but from reading this forum I realise coming off too quickly can risk longer issues with withdrawal even after fully off it?

Thanks so much for your advice.

#4 TiredMummy

TiredMummy

    Newbie

  • Members
  • Pip
  • 3 posts

Posted 04 July 2018 - 03:52 PM

Sorry- rereading your message, think you were suggesting going up to 30mg. If I was okay at 20, would it be risky to just return to 20? Hate thought of going backwards....

#5 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 8,534 posts
  • LocationMissouri

Posted 04 July 2018 - 04:44 PM

If you were OK at 20 then yes, just go back to 20 and stabilize. sorry, I misread your post. This old dog must need new eyes.  lol





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users